SISSA Open Science

Local Index Formula on the Equatorial Podles Sphere

Show simple item record

dc.contributor.author D'Andrea, Francesco en_US
dc.contributor.author Dabrowski, Ludwik en_US
dc.date.accessioned 2005 en_US
dc.date.accessioned 2011-09-07T20:28:35Z
dc.date.available 2005 en_US
dc.date.available 2011-09-07T20:28:35Z
dc.date.issued 2005 en_US
dc.identifier.citation Lett. Math. Phys. 75 (2006) 235-254 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1782 en_US
dc.description.abstract We discuss spectral properties of the equatorial Podles sphere. As a preparation we also study the `degenerate' (i.e. $q=0$) case (related to the quantum disk). We consider two different spectral triples: one related to the Fock representation of the Toeplitz algebra and the isopectral one.... en_US
dc.format.extent 241084 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;85/2005/FM en_US
dc.relation.ispartofseries arXiv.org;math.QA/0507337 en_US
dc.relation.uri 10.1007/s11005-005-0047-1 en_US
dc.title Local Index Formula on the Equatorial Podles Sphere en_US
dc.type Preprint en_US
dc.contributor.department Mathematical Physics en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account